# SDR UIEA2019071704779

- Difficulty date: July 13, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,206 hours, 14,876 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: P1056
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DUCT PRESSURE FLUCTUATING. ( REMOVED AND REPLACED APU FLOW CONTROL SENSOR MODULE IAW AMM 49-53-08.  )
